MAUDE Adverse Event Report: TELEFLEX INCORPORATED PILLING; INSTRUMENTS, SURGICAL, CARDIOVASCULAR

TELEFLEX INCORPORATED PILLING; INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Model Number IPN915270
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Seven reports of the disposable aortic punch getting stuck.Event date with lot number: [date redacted]: #74g2301617; [1 week after 1st event]: #74g2301117; [10 days after 1st event] x2,: #74g2301617 and #74h2300962; [2 weeks after 1st event]: unknown lot number, [17 days after 1st event]: #74h2300962, [29 days after 1st event]: unknown lot number.

Brand Name
PILLING
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key18777033
Report Number18777033
Device Sequence Number20965320
Product Code DWS
UDI-Device Identifier14026704697943
UDI-Public(01)14026704697943
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/09/2024
Report Date (Section F) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN915270
Device Catalogue NumberDP-40K
Device Lot Number74G2301617, 74G2301117
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/09/2024